MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL, Ø 4.1 MM RC, SLACT. 10 MM, GUIDED; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL, Ø 4.1 MM RC, SLACT. 10 MM, GUIDED; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Titanium BL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Inflammation (1932)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2015 in ada 19.On (b)(6) 2020, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis, abscess and inflammation.No further patient complications were reported.

Brand Name
BL, Ø 4.1 MM RC, SLACT. 10 MM, GUIDED
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key10124218
Report Number0001222315-2020-07020
Device Sequence Number2464278
Product Code DZE
UDI-Device Identifier07630031706799
UDI-Public07630031706799
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/05/2020
Report Date (Section F) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Model NumberSLActive Titanium BL
Device Catalogue Number021.4110G
Device Lot NumberZ5901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/05/2020
Device Age114 MO
Event Location Other
Date Report to Manufacturer05/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2020
Initial Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR